TITLE

TWO-SIDED APPROXIMATIONS FOR NONLINEAR OPERATOR EQUATIONS

AUTHOR(S)
Lazurchak, I. I.; Makarov, V. L.; Sytnyk, D.
PUB. DATE
October 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 4, p386
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We propose an analytical-numerical method for nonlinear operator equations which converges exponentially and provides two-sided approximations. A numerical example confirms the theoretical results.
ACCESSION #
36085241

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics